# SDR DALA2023072606046

- Difficulty date: July 20, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 91,707 hours, 39,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 652, WEAR OUT OF LIMITS (WIDTH MEASUREMENT) ON FWD SLIDER OF L4 DOOR GIRT BAR MECHANISM. CORRECTIVE ACTION: FWD SLIDER OF L4 DOOR GIRT BAR MECHANISM WAS REPLACED PER B757-200 AMM 25-66-10. (LP 2876322)
